Alert archive / California / High Wind Warnings in 2015

High Wind Warning 4, NWS Los Angeles, CA

April 1, 2015

NWS Los Angeles, CA issued this high wind warning at Apr 1, 2015, 12:41 PM PDT. It took effect at Apr 1, 2015, 3:00 PM PDT. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 1, 2015, 12:41 PM PDT (19:41 UTC)
In effect from
Apr 1, 2015, 3:00 PM PDT
Expired
Apr 2, 2015, 11:00 AM PDT
In force
20 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

377 
WWUS76 KLOX 011941
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1241 PM PDT WED APR 1 2015

CAZ549-012045-
/O.CAN.KLOX.HW.A.0003.150401T2200Z-150402T1000Z/
SAN MIGUEL AND SANTA ROSA ISLANDS-
1241 PM PDT WED APR 1 2015

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE HIGH WIND WATCH.

NORTHWEST WINDS 20 TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED
TONIGHT.

$$

CAZ052-020500-
/O.UPG.KLOX.HW.A.0003.150401T2200Z-150402T1600Z/
/O.NEW.KLOX.HW.W.0004.150401T2200Z-150402T1600Z/
SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SAN MARCOS PASS...
SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA
1241 PM PDT WED APR 1 2015

...HIGH WIND WARNING IN EFFECT UNTIL 9 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 9 AM PDT THURSDAY.
THE HIGH WIND WATCH IS NO LONGER IN EFFECT.

* WINDS...NORTHWEST WINDS INCREASING TO 20 TO 40 MPH WITH GUSTS
  TO 60 MPH LATER THIS AFTERNOON THROUGH THURSDAY MORNING. THE
  STRONGEST WINDS WILL OCCUR IN THE SANTA YNEZ RANGE.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT 
  COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192... 
  ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS...AND BELOW THE 
  HILLS OF MONTECITO. WINDS THIS STRONG MAY DOWN TREES AND POWER 
  LINES...AND CAUSE PROPERTY DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS THAT DAMAGING HIGH WINDS OF 58 MPH OR
GREATER ARE LIKELY OR IMMINENT. SECURE ALL LOOSE OUTDOOR
FURNITURE IN ADVANCE OF THE ONSET OF STRONG WINDS. MONITOR THE
LATEST FORECASTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA
SOURCE.

&&

$$

CAZ053-054-020500-
/O.NEW.KLOX.HW.W.0004.150402T0400Z-150402T1600Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
1241 PM PDT WED APR 1 2015

...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
9 AM PDT THURSDAY.

* WINDS...NORTHWEST WINDS INCREASING TO 25 TO 40 MPH WITH GUSTS UP
  TO 65 MPH. THE STRONGEST WINDS WILL OCCUR THROUGH THE INTERSTATE
  5 CORRIDOR BETWEEN MIDNIGHT AND 7 AM.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING
  TRAILERS. WINDS THIS STRONG MAY DOWN TREES AND POWER LINES...AND
  CAUSE PROPERTY DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS THAT DAMAGING HIGH WINDS OF 58 MPH OR
GREATER ARE LIKELY OR IMMINENT. SECURE ALL LOOSE OUTDOOR
FURNITURE IN ADVANCE OF THE ONSET OF STRONG WINDS. MONITOR THE
LATEST FORECASTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA
SOURCE.

&&

$$

CAZ039-020500-
/O.UPG.KLOX.HW.A.0003.150401T2200Z-150402T1600Z/
/O.EXB.KLOX.WI.Y.0015.150401T2200Z-150402T1600Z/
SANTA BARBARA COUNTY SOUTH COAST-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA
1241 PM PDT WED APR 1 2015

...WIND ADVISORY IN EFFECT UNTIL 9 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT THURSDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT.

* WINDS...NORTHWEST WINDS INCREASING TO 20 TO 30 MPH WITH GUSTS
  TO 45 MPH LATER THIS AFTERNOON AND EVENING. WINDS WILL BE
  STRONGEST BELOW PASSES AND CANYONS.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT 
  COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192... 
  ESPECIALLY NEAR GAVIOTA AND BELOW THE HILLS OF MONTECITO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ059-020500-
/O.CON.KLOX.WI.Y.0015.000000T0000Z-150402T0500Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
1241 PM PDT WED APR 1 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING...

* WINDS AND TIMING...WEST WINDS WILL 20 TO 30 MPH WITH GUSTS TO 
  45 MPH WILL PERSIST THROUGH THIS EVENING. THE WINDS WILL BE 
  STRONGEST IN THE WESTERN THIRD OF THE AREA...ESPECIALLY IN THE 
  WESTERN FOOTHILLS. THE POPPY PARK AREA COULD SEE LOCAL GUSTS 
  AS HIGH AS 55 MPH.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  HIGHWAYS 14 AND 138. IN ADDITION...AREAS OF BLOWING DUST AND 
  SAND COULD RESTRICT VISIBILITIES. WINDS THIS STRONG CAN MAKE 
  DRIVING HIGH PROFILE VEHICLES DIFFICULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ034-035-020400-
/O.CON.KLOX.WI.Y.0015.000000T0000Z-150402T0400Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH...
MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC...
VANDENBERG
1241 PM PDT WED APR 1 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

* WINDS AND TIMING...WEST WINDS WILL INCREASE TO 15 TO 25 MPH 
  WITH GUSTS TO 35 MPH EARLY THIS AFTERNOON AND WILL PERSIST 
  INTO THE EARLY EVENING BEFORE DIMINISHING.

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING HIGH PROFILE 
  VEHICLES DIFFICULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

MW
4 follow-up statements
047 
WWUS76 KLOX 020410
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
909 PM PDT WED APR 1 2015

CAZ059-020515-
/O.CAN.KLOX.WI.Y.0015.000000T0000Z-150402T0500Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
909 PM PDT WED APR 1 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE WIND ADVISORY.

WINDS HAVE DIMINISHED BELOW ADVISORY LEVELS. AS A RESULT...THE
WIND ADVISORY HAS BEEN CANCELLED. HOWEVER...GUSTY WINDS UP TO 40
MPH AT TIMES WILL PERSIST THROUGH THE EVENING.

$$

CAZ034-035-020515-
/O.EXP.KLOX.WI.Y.0015.000000T0000Z-150402T0400Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH...
MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC...
VANDENBERG
909 PM PDT WED APR 1 2015

...WIND ADVISORY HAS EXPIRED...

WINDS HAVE DIMINISHED TO BELOW ADVISORY LEVELS. AS A RESULT...THE
WIND ADVISORY WAS ALLOWED TO EXPIRE AT 9 PM PDT.

$$

CAZ052-021300-
/O.CON.KLOX.HW.W.0004.000000T0000Z-150402T1600Z/
SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SAN MARCOS PASS...
SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA
909 PM PDT WED APR 1 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY...

* WINDS...NORTHWEST WINDS 20 TO 40 MPH WITH GUSTS TO 60 MPH
  THROUGH THURSDAY MORNING. THE STRONGEST WINDS WILL OCCUR IN THE
  SANTA YNEZ RANGE.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT 
  COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192... 
  ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS...AND BELOW THE 
  HILLS OF MONTECITO. WINDS THIS STRONG MAY DOWN TREES AND POWER 
  LINES...AND CAUSE PROPERTY DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS THAT DAMAGING HIGH WINDS OF 58 MPH OR
GREATER ARE LIKELY OR IMMINENT. SECURE ALL LOOSE OUTDOOR
FURNITURE IN ADVANCE OF THE ONSET OF STRONG WINDS. MONITOR THE
LATEST FORECASTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA
SOURCE.

&&

$$

CAZ053-054-021300-
/O.CON.KLOX.HW.W.0004.000000T0000Z-150402T1600Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
909 PM PDT WED APR 1 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY...

* WINDS...NORTHWEST WINDS INCREASING TO 25 TO 40 MPH WITH GUSTS 
  UP TO 65 MPH. THE STRONGEST WINDS WILL OCCUR THROUGH THE 
  INTERSTATE 5 CORRIDOR BETWEEN MIDNIGHT AND 7 AM.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING 
  TRAILERS. WINDS THIS STRONG MAY DOWN TREES AND POWER LINES...
  AND CAUSE PROPERTY DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS THAT DAMAGING HIGH WINDS OF 58 MPH OR
GREATER ARE LIKELY OR IMMINENT. SECURE ALL LOOSE OUTDOOR
FURNITURE IN ADVANCE OF THE ONSET OF STRONG WINDS. MONITOR THE
LATEST FORECASTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA
SOURCE.

&&

$$

CAZ039-021300-
/O.CON.KLOX.WI.Y.0015.000000T0000Z-150402T1600Z/
SANTA BARBARA COUNTY SOUTH COAST-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA
909 PM PDT WED APR 1 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY...

* WINDS...NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. WINDS
  WILL BE STRONGEST BELOW PASSES AND CANYONS.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT 
  COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192... 
  ESPECIALLY NEAR GAVIOTA AND BELOW THE HILLS OF MONTECITO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

SIRARD
866 
WWUS76 KLOX 021023
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
323 AM PDT THU APR 2 2015

CAZ052-021600-
/O.CON.KLOX.HW.W.0004.000000T0000Z-150402T1600Z/
SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SAN MARCOS PASS...
SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA
323 AM PDT THU APR 2 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WINDS AND TIMING...NORTHWEST WINDS 20 TO 40 MPH WITH GUSTS TO 60
  MPH WILL CONTINUE THROUGH MID MORNING TODAY. THE STRONGEST
  WINDS WILL OCCUR IN THE SANTA YNEZ RANGE.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT 
  COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192... 
  ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS...AND BELOW THE 
  HILLS OF MONTECITO. WINDS THIS STRONG MAY DOWN TREES AND POWER 
  LINES...AND CAUSE PROPERTY DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS THAT DAMAGING HIGH WINDS OF 58 MPH OR
GREATER ARE LIKELY OR IMMINENT. SECURE ALL LOOSE OUTDOOR
FURNITURE IN ADVANCE OF THE ONSET OF STRONG WINDS. MONITOR THE
LATEST FORECASTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA
SOURCE.

&&

$$

CAZ053-054-021600-
/O.CON.KLOX.HW.W.0004.000000T0000Z-150402T1600Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
323 AM PDT THU APR 2 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WINDS AND TIMING...NORTHWEST WINDS INCREASING TO 25 TO 40 MPH
  WITH GUSTS UP TO 60 MPH WILL CONTINUE THROUGH MID MORNING TODAY.
  THE STRONGEST WINDS WILL OCCUR THROUGH THE INTERSTATE 5
  CORRIDOR.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING 
  TRAILERS. WINDS THIS STRONG MAY DOWN TREES AND POWER LINES... 
  AND CAUSE PROPERTY DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS THAT DAMAGING HIGH WINDS OF 58 MPH OR
GREATER ARE LIKELY OR IMMINENT. SECURE ALL LOOSE OUTDOOR
FURNITURE IN ADVANCE OF THE ONSET OF STRONG WINDS. MONITOR THE
LATEST FORECASTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA
SOURCE.

&&

$$

CAZ039-021600-
/O.CON.KLOX.WI.Y.0015.000000T0000Z-150402T1600Z/
SANTA BARBARA COUNTY SOUTH COAST-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA
323 AM PDT THU APR 2 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING...

* WINDS AND TIMING...NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 45
  MPH WILL PERSIST THROUGH MID MORNING TODAY. WINDS WILL BE
  STRONGEST BELOW PASSES AND CANYONS.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT 
  COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192... 
  ESPECIALLY NEAR GAVIOTA AND BELOW THE HILLS OF MONTECITO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

ASR
081 
WWUS76 KLOX 021556
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
856 AM PDT THU APR 2 2015

CAZ052-021800-
/O.EXT.KLOX.HW.W.0004.000000T0000Z-150402T1800Z/
SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SAN MARCOS PASS...
SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA
856 AM PDT THU APR 2 2015

...HIGH WIND WARNING NOW IN EFFECT UNTIL 11 AM PDT THIS MORNING...

* WINDS AND TIMING...NORTHWEST WINDS 20 TO 40 MPH WITH GUSTS TO 
  60 MPH WILL CONTINUE THROUGH MID MORNING TODAY. THE STRONGEST 
  WINDS WILL OCCUR IN THE SANTA YNEZ RANGE.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT 
  COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192... 
  ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS...AND BELOW THE 
  HILLS OF MONTECITO. WINDS THIS STRONG MAY DOWN TREES AND POWER 
  LINES...AND CAUSE PROPERTY DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS THAT DAMAGING HIGH WINDS OF 58 MPH OR
GREATER ARE LIKELY OR IMMINENT. SECURE ALL LOOSE OUTDOOR
FURNITURE IN ADVANCE OF THE ONSET OF STRONG WINDS. MONITOR THE
LATEST FORECASTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA
SOURCE.

&&

$$

CAZ053-054-021800-
/O.EXT.KLOX.HW.W.0004.000000T0000Z-150402T1800Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
856 AM PDT THU APR 2 2015

...HIGH WIND WARNING NOW IN EFFECT UNTIL 11 AM PDT THIS MORNING...

* WINDS AND TIMING...NORTHWEST WINDS INCREASING TO 25 TO 40 MPH 
  WITH GUSTS UP TO 60 MPH WILL CONTINUE THROUGH MID MORNING 
  TODAY. THE STRONGEST WINDS WILL OCCUR THROUGH THE INTERSTATE 5 
  CORRIDOR.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING 
  TRAILERS. WINDS THIS STRONG MAY DOWN TREES AND POWER LINES... 
  AND CAUSE PROPERTY DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS THAT DAMAGING HIGH WINDS OF 58 MPH OR
GREATER ARE LIKELY OR IMMINENT. SECURE ALL LOOSE OUTDOOR
FURNITURE IN ADVANCE OF THE ONSET OF STRONG WINDS. MONITOR THE
LATEST FORECASTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA
SOURCE.

&&

$$

CAZ039-021800-
/O.EXT.KLOX.WI.Y.0015.000000T0000Z-150402T1800Z/
SANTA BARBARA COUNTY SOUTH COAST-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA
856 AM PDT THU APR 2 2015

...WIND ADVISORY NOW IN EFFECT UNTIL 11 AM PDT THIS MORNING...

* WINDS AND TIMING...NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 
  45 MPH WILL PERSIST THROUGH MID MORNING TODAY. WINDS WILL BE 
  STRONGEST BELOW PASSES AND CANYONS.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT 
  COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192... 
  ESPECIALLY NEAR GAVIOTA AND BELOW THE HILLS OF MONTECITO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

MW
432 
WWUS76 KLOX 021759
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1059 AM PDT THU APR 2 2015


CAZ052-021900-
/O.EXP.KLOX.HW.W.0004.000000T0000Z-150402T1800Z/
SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SAN MARCOS PASS...
SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA
1059 AM PDT THU APR 2 2015

...HIGH WIND WARNING WILL EXPIRE AT 11 AM PDT THIS MORNING...

NORTH WINDS 15 TO 25 MPH WITH LOCAL GUSTS TO 35 MPH WILL CONTINUE
THROUGH THE AFTERNOON. ANOTHER EVENING OF GUSTY NORTH TO NORTHEAST
WINDS IS EXPECTED TONIGHT...POSSIBLY REQUIRING A WIND ADVISORY
ISSUANCE. 

$$

CAZ053-054-021900-
/O.EXP.KLOX.HW.W.0004.000000T0000Z-150402T1800Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
1059 AM PDT THU APR 2 2015

...HIGH WIND WARNING WILL EXPIRE AT 11 AM PDT THIS MORNING...

NORTHWEST WINDS ARE DECREASING AND EXPECTED TO REMAIN BELOW
ADVISORY LEVELS THE REST OF THE DAY. WINDS WILL SHIFT TO NORTHEAST
AND INCREASE LATER TONIGHT AND FRIDAY.

$$

CAZ039-021900-
/O.EXP.KLOX.WI.Y.0015.000000T0000Z-150402T1800Z/
SANTA BARBARA COUNTY SOUTH COAST-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA
1059 AM PDT THU APR 2 2015

...WIND ADVISORY WILL EXPIRE AT 11 AM PDT THIS MORNING...

NORTH WINDS HAVE DECREASED BELOW ADVISORY LEVELS. WINDS WILL
LIKELY INCREASE AGAIN THIS EVENING...POSSIBLY REQUIRING ANOTHER
WIND ADVISORY.

$$

MW

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this high wind warning went out at Apr 1, 11:00 AM PDT, 1 hour 41 minutes earlier.

Area forecast discussion, Apr 1, 11:00 AM PDT, 1 hour 41 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1100 AM PDT WED APR 1 2015

UPDATED MARINE AND AVIATION SECTIONS

.SYNOPSIS...

THE GUSTY NORTHWEST WINDS WILL PERSIST INTO THURSDAY MORNING...THEN
TURN NORTHERLY ON THURSDAY FOR A WARMUP. ON FRIDAY THE SANTA ANA
WINDS WILL BEGIN AND RAISE TEMPERATURES TO WELL ABOVE NORMAL. BY
EARLY NEXT WEEK A LOW SYSTEM WILL ARRIVE FOR MORE CLOUDS....A SLIGHT
CHANCE OF RAIN AND TEMPERATURES FALLING BACK TO AROUND NORMAL.

&&

.SHORT TERM (TODAY-FRI)...STRONG NORTHWEST FLOW CONTINUES ACROSS THE
AREA. WINDS HAVE ABATED SOMEWHAT THIS MORNING AS THEY TYPICALLY DO
BUT EXPECTING ANOTHER BURST THIS EVENING. NOT SEEING A LOT OF
DIFFERENCE IN THE MODELS TONIGHT COMPARED TO WHAT WE SAW LAST NIGHT
SO WILL PROBABLY JUST REPEAT WARNINGS FOR THE SANTA YNEZ RANGE AND
I5 CORRIDOR WITH ADVISORIES FOR THE CENTRAL COAST, SB SOUTH COAST,
AND ANTELOPE VALLEY.

THU NIGHT WE TRANSITION TO A WEAK TO MODERATE SANTA ANA EVENT.
MODELS HAVE BACKED OFF THE STRENGTH BY ABOUT 5-10 MPH BUT PROBABLY
STILL AN ADVISORY LEVEL EVENT FOR THE LA/VENTURA VALLEYS AND MTNS
BUT MAYBE NOT THE COAST. A BIG JUMP IN TEMPS WILL ACCOMPANY THE
SHIFT TO SANTA ANAS ON FRIDAY BUT IT SHOULDN'T BE QUITE AS HOT AS
LAST WEEK AS THE AIR MASS IS SLIGHTLY COOLER.

***FROM PREVIOUS DISCUSSION***

.LONG TERM (SAT-TUE)...
SATURDAY WILL BE A TRANSITION DAY AS A TROF APPROACHES THE WEST
COAST. THE MORNING WILL BE CLEAR WITH LOCAL NE WINDS. THE WINDS WILL
BE MUCH LESS THAN FRIDAYS AND NO ADVISORIES WILL BE NEEDED. THE
COASTS AND VLYS WILL BE COOLER AS HGTS FALL THROUGH THE DAY AND THE
OFFSHORE FLOW WEAKENS. MAX TEMPS WILL STILL BE ABOVE NORMAL.

SUNDAY AND MONDAY WILL BE DOMINATED BY A TROF PASSAGE AND A RAPID
SWITCH TO MODERATE ONSHORE FLOW. THE COMBINATION OF CYCLONIC
TURNING...SOME LIFT FROM THE TROF AND THE SWITCH TO ONSHORE FLOW
WILL PRODUCE A DEEP MARINE LAYER WITH A RESULTANT STRATUS DECK THAT
WILL COVER THE COASTS AND MOST OF THE VLYS. IT WILL BE WINDY IN THE
MTNS AND DESERTS AS WEST WINDS SET UP. MAX TEMPS WILL FALL TO BELOW
NORMAL FOR THE FIRST TIME IN A MONTH.

THEN A BIGGER CHANGE IS IN STORE FOR TUESDAY AS ANOTHER STRONGER
TROF MOVES INTO THE AREA. THIS WILL HAVE SOME MOISTURE WITH IT. SO
THERE WILL BE PLENTY OF CLOUDS. ALL 00Z MDLS SQUEEZE OUT SOME LIGHT
RAIN WITH THE TROF AND WEAK FRONT. THE MDLS HAVE BEEN FLIP FLOPPING
ON THIS SOLUTION FOR THE PAST THREE DAYS SO NOT INCLINED TO JUMP IN
WITH BOTH FEET BUT ADDED A SLIGHT CHANCE OF SHOWERS FOR THE TUESDAY
FORECAST. MAX TEMPS WILL CONTINUE AT OR EVEN A LITTLE BELOW NORMAL.

&&
.AVIATION...01/1800Z.
AT 1745Z...THE MARINE LAYER DEPTH WAS 4000 FEET. THE INVERSION TOP
WAS AT 5925 FEET AND 14 DEGREES CELSIUS.

HIGH CONFIDENCE FORECAST TODAY DUE TO NORTHERLY FLOW AND LESS
STRATUS INVADING THE TERMINALS TONIGHT. LOW CONFIDENCE THAT A SMALL
AREA OF CLOUDS WILL PUSH INTO THE KLGB AREA AFTER 10Z. MODERATE LLWS
POTENTIAL EXISTS NEAR KSBA LATER THIS EVENING AND OVERNIGHT.

KLAX...HIGH CONFIDENCE VFR CONDITIONS THROUGH THE FORECAST PERIOD.
20 PERCENT CHANCE OF LLWS OCCURRING VICINITY AIRPORT 12-16Z
THURSDAY.

KBUR...HIGH CONFIDENCE VFR CONDITIONS THROUGH THE FORECAST PERIOD.
20 PERCENT CHANCE OF LLWS IN VICINITY AIRPORT 12-18Z THURSDAY.

&&

.MARINE...01/1000 AM
HIGH CONFIDENCE IN GALE FORCE WINDS FOR THE WATERS FROM THE CENTRAL
COAST TO SAN NICOLAS ISLAND THROUGH TONIGHT...SIMILAR TO LAST NIGHT.
THE NEAR SHORE CENTRAL COAST WATERS WILL ALSO SEE GUSTY WINDS DURING
THE AFTERNOON AND EVENING HOURS...BUT SHOULD STAY JUST UNDER GALE
FORCE. SAME GOES FOR THE SANTA BARBARA CHANNEL...WHERE THE STRONGEST
WINDS WILL STAY OVER THE WESTERN HALF OF THE CHANNEL. THE EASTERN
HALF WILL SEE STRONGER WINDS THAN YESTERDAY...AND HAS A 60 PERCENT
CHANCE OF REACHING SMALL CRAFT ADVISORY. ALL AREAS...INCLUDING AREAS
THAT DO NOT SEE THE GUSTY WINDS...WILL EXPERIENCE LARGE AND STEEP
SEAS AT SHORT PERIODS WHICH WILL PEAK THIS EVENING. SOME IMPROVEMENT
IS EXPECTED THURSDAY AND ESPECIALLY FRIDAY AS OFFSHORE FLOW AND
SANTA ANA'S DEVELOP. WIDESPREAD GUSTY NW WINDS TO RETURN ACROSS THE
OUTER WATERS SATURDAY AFTERNOON WITH INNER WATERS POSSIBLY AFFECTED
BY SUNDAY.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH (SEE LAXNPWLOX).
WIND ADVISORY (SEE LAXNPWLOX).
GALE WARNING (SEE LAXMWWLOX).
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).
HIGH SURF ADVISORY (SEE LAXCFWLOX).
BEACH HAZARDS STATEMENT (SEE LAXCFWLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).

&&

PUBLIC...MW/RORKE
AVIATION/MARINE...BOLDT
SYNOPSIS...SETO

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Apr 1, 6:00 AM PDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PDT WED APR 1 2015

CAZ034>041-044>046-051>054-059-087-088-547-548-021300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
600 AM PDT WED APR 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY AND TONIGHT

STRONG WINDS ACROSS THE MOUNTAINS...THE VALLEYS...THE CENTRAL COAST
AND THE ANTELOPE VALLEY WILL CREATE LOCAL DRIVING HAZARDS. THERE
WILL BE A HIGH RISK OF RIP CURRENTS ON ALL BEACHES TODAY AND
TONIGHT. GALE FORCE WINDS WILL CREATE BOATING HAZARDS ACROSS THE
OUTER WATERS.

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

* BEACH HAZARDS STATEMENT...SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY

STRONG WINDS THROUGH AND BELOW PASSES AND CANYONS WILL CREATE LOCAL
DRIVING HAZARDS THROUGH FRIDAY AFTERNOON. THERE WILL BE A HIGH RISK
OF RIP CURRENTS ON ALL BEACHES THROUGH FRIDAY. GALE FORCE WINDS WILL
CREATE BOATING HAZARDS ACROSS THE OUTER WATERS THROUGH EARLY
THURSDAY.

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

* BEACH HAZARDS STATEMENT...SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

RORKE

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 8:56 PM PDTHigh Wind WatchLOXSanta Barbara16 hr

Nearby

High Wind Warnings in California, 2015Every high wind warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.